Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Stable evaluation of polynomials in time $ {\rm log}\,n$


Authors: Roland Kusterer and Manfred Reimer
Journal: Math. Comp. 33 (1979), 1019-1031
MSC: Primary 65G05; Secondary 68C25
DOI: https://doi.org/10.1090/S0025-5718-1979-0528054-X
MathSciNet review: 528054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm is investigated which evaluates real polynomials of degree n in time $ \log n$ at asymptotically minimum costs. The algorithm is considerably stable with respect to round-off.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65G05, 68C25

Retrieve articles in all journals with MSC: 65G05, 68C25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1979-0528054-X
Keywords: Polynomial evaluation, parallel processing, growth of the error norm
Article copyright: © Copyright 1979 American Mathematical Society